I took three 50mg tramadol and one 200mg pregabain with anothr 50 lyrica and I feel very sedated and sounds are muffled. Is this normal for this combination?
Mazzii; yes they do use these together, jUST Remember it's always good to get all your prescriptions from one doctor or at least that doctor know what else you are taking. But this like many other medications has a Moderate interaction so the doctor should be watching for central nervous system problems such as side effects being harder like to tired, or to off balance etc. But if you told the doctor or they both came from one doctor there should me no problem. But if you notice too much like you can't keep your eyes open or try to fall asleep at work or behind the wheel let the doctor know right away this is one good reason to see how you react to this combination while you are at home. good luck Chuck1957
Chuck gave you important info.
A good rule of thumb...
- Never start two drugs at once.
- Never change a dosage on one of your drugs while starting a new one.
- Never discontinue two drugs at once.
- Never increase a dose on one while starting a new one.
Do you see where I'm going here?
The next visit your doc is going to start "grilling" you on how you are doing with the new changes.
How are you supposed to know for sure if multiple drugs were involved?
You will feel on the defensive because you can't give a specific answer. I'm talking about pain centers.
Good pain management is one change at a time!
If you develop a symptom like twitching,
How are you supposed to know if it's the new one or withdrawals from the other.
Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2010 • 2 answers
Posted 13 May 2011 • 4 answers
Posted 15 Sep 2012 • 4 answers
Posted 6 Feb 2015 • 3 answers
Posted 25 Dec 2016 • 2 answers